# SDR AALA202101229001

- Difficulty date: January 21, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 20,475 hours, 5,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pipe
- Part number: FE174200
- Condition: Worn
- Location: Reservoir
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  WEAR ON EMERGENCY EXIT DOOR 833 NUT RESERVOIR PIPE IN PASSENGER CABIN (1 EA).  REPLACED EMERGENCY EXIT DOOR 833 NUT RESERVOIR PIPE IN PASSENGER CABIN.
